# SDR DALA2021080304389

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 CRACK ON INTERCOSTAL BTW STA 1640-1620 AND S-14L AT PASSENGER COMPARTMENT (IN REF. NRC:00137). CORRECTIVE ACTION: SUMMARY OF NRC 00320: INTERCOSTAL BTW STA 1640-1620 AND S-14L AT PASSENGER COMPARTMENT WAS REPLACED PER B757-200 SRM. (1894164)
